# SDR F3LA200200256

- Difficulty date: August 29, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N271FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22734
- Aircraft time: 51,320 hours, 31,567 cycles
- System (JASC): 2612 · Fire Detection
- Part: Sensing Element
- Part number: 894092
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK.  FLIGHT CREW REPORTED NR 2 FIRE WARNING BELL SOUNDED AND LIGHT ILLUMINATED.  LIGHT EXTINGUISHED WITH THRUST REDUCED TO IDLE.  ALL ENGINE INDICATIONS APPEARED NORMAL.  REPLACED NR 2 ENGINE UPPER FIRE SENSING ELEMENT.  REMOVED PLACARD.
